Tylenol Regular Strength

Tylenol Regular Strength

325 mg, 24 Caplets
$3.79

Use TYLENOL® Regular Strength 325mg Caplets to get effective relief of headaches, aches and pains, and fever. These tablets are tough on pain, but gentle on your stomach. Containing 325 milligrams of acetaminophen in each tablet, TYLENOL® Regular Strength 325mg Caplets offer effective pain relief and fever reduction. These tablets temporarily reduce fever and relieve headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; and aches and pains due to cold and flu. TYLENOL® Regular Strength 325mg Caplets come in a bottle of 24 tablets or an easy-to-open bottle of 200 tablets.

  • Fast, effective relief of headache, fever, and aches and pains
  • Tough on pain, easy on your stomach
  • Contains the pain reliever/fever reducer acetaminophen
  • Available in a 24 count bottle or 200 count easy-to-open bottle

You might also like: